# SDR HEEA967433

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 41003285
- Condition: Wont Test
- Location: Hyd Bypass
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HYD BYPASS LIGHT WON'T TEST.
